# SDR CALA2018073001720

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 85,930 hours, 11,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W13516
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS SKIN AT STA 2108-2150 STR1-3L FOUND CHAFING. FUS STA2108-2150 STR1L-STR3L SKIN REPAIRED AS PER ECRA0710-01019 REV- AND ECRA5330-06398 REV-.
